My age is 21. I am going to take Piracetam for admission test exam. I am in a problem. Please suggest me a dosage.
Welcome to icliniq.com.
I can certainly understand your concern. I have worked through your attached query in detail. Many of your symptoms are not related to memory loss. These are symptoms of a mood disorder. Piracetam is not the right medication here. You require antidepressant medicines to improve your cognition since memory disturbances are prevalent in depression too. In case if you like to consider Piracetam, you can take it as 400 mg every 12th hourly after discussing with your physician. Post your further questions if any.
Academic stressors.Investigations to be done:
Complete Thyroid profile, and complete hemogram.Probable diagnosis:
Query: Hi doctor, My son, who is 15 years old, suffers from seasonal allergy during spring and autumn months. He has to take Levolin inhaler several times a day and Budecort inhaler as well during the period. Sometimes, he also has to take Montair tablets. I heard about inhaler Cromotop 2 mg, which preve... Read Full >>
Answer: Hi, Welcome to icliniq.com. Your son is suffering from seasonal allergies, and he needs to take inhaler. You can take Budecort without worry for a short term. One thing you always remember that after taking each puff make sure your son rinse his mouth properly to avoid fungal infection. Before you ... Read Full
Query: Hi doctor, My father has hypoxic ischemic encephalopathy due to a heart attack. Tracheostomy has been done. He is in a coma. What are the options available now? Read Full >>
Answer: Hello, Welcome to icliniq.com. In hypoxic ischemic encephalopathy, there is some permanent brain cell damage due to transient decreased blood flow in the brain. To be frank, there is no specific treatment available for it on a long-term basis. If the episode been few days prior, few neuroprotective ... Read Full
Query: Hello doctor, I am facing memory problem. Day by day I am feeling like I am getting down like forgetting most of the previous things specially related to my academic life. I am losing my learning capabilities. I am finding hard to memorize things now. Read Full >>
Answer: Hello, Welcome to icliniq.com. At your age usually the problem is due to loss of concentration resulting in decreased memory power. Practice relaxation techniques like breath relaxation excercises daily as it will help you relax and focus and eases your anxiety. Study in small shifts of half an ho... Read Full
Ask your health query to a doctor online?Ask a Doctor Now